# SDR SWAA2021050627848

- Difficulty date: February 16, 2020
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 26,583 hours, 11,701 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER; LOWER GAP COVER; PANEL 343AB; 2 EA METAL SLIDING SEALS HAVE DAMAGED/MISSING PROTECTIVE COVERING. / REMOVED AND REPLACED BOTH METAL SLIDING SEALS ON PANEL 343AB IAW SOPM 20-50-01 STEP 3. ATAG: WN1375 A18256
